Alert archive / Idaho / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Apr 24, 2012, 7:36 PM MDT for Bingham County, Idaho. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2012, 7:36 PM MDT (01:36 UTC)
- Expired
- Apr 24, 2012, 8:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
County Bingham County, ID
The radar
The Pocatello radar (KSFX), 17 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.6 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4275 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275
WUUS55 KPIH 250136
SVRPIH
IDC011-250215-
/O.NEW.KPIH.SV.W.0003.120425T0136Z-120425T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
736 PM MDT TUE APR 24 2012
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO...
THIS INCLUDES THE CITIES OF...FORT HALL CITY...BLACKFOOT...
* UNTIL 815 PM MDT
* AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PINGREE...OR 12 MILES
NORTHWEST OF FORT HALL CITY...AND MOVING EAST AT 35 MPH.
* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
ROCKFORD...
FORT HALL CITY...
MORELAND AND FORT HALL EAGLE LODGE...
BLACKFOOT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4324 11229 4303 11237 4303 11258 4305 11274
4326 11264
TIME...MOT...LOC 0134Z 257DEG 29KT 4314 11259
$$2 follow-up statements
777
WWUS55 KPIH 250159
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
759 PM MDT TUE APR 24 2012
IDC011-250215-
/O.CON.KPIH.SV.W.0003.000000T0000Z-120425T0215Z/
BINGHAM ID-
759 PM MDT TUE APR 24 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL BINGHAM COUNTY...
AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACKFOOT...MOVING
EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4324 11229 4303 11237 4303 11258 4305 11274
4326 11264
TIME...MOT...LOC 0158Z 257DEG 29KT 4318 11233
$$
RS511
WWUS55 KPIH 250213
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
813 PM MDT TUE APR 24 2012
IDC011-250222-
/O.EXP.KPIH.SV.W.0003.000000T0000Z-120425T0215Z/
BINGHAM ID-
813 PM MDT TUE APR 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BINGHAM COUNTY WILL
EXPIRE AT 815 PM MDT...
AT 812 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT
OF THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
THUNDERSTORM WIND GUSTS UP TO 54 MPH WERE REPORTED AT TABER....JUST
WEST OF BLACKFOOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.
&&
LAT...LON 4324 11229 4303 11237 4303 11258 4305 11274
4326 11264
TIME...MOT...LOC 0212Z 257DEG 29KT 4320 11218
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:01 PM MDT, 5 hours 35 minutes earlier.
Area forecast discussion, Apr 24, 2:01 PM MDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 201 PM MDT TUE APR 24 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY. SOME THUNDERSTORMS HAVE DEVELOPED IN THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS THIS AFTERNOON FORMING IN LINES. NOTHING SEVERE REPORTED AS OF 2 PM BUT EXPECT GUSTY WINDS NEAR ANY THUNDERSTORM ACTIVITY. UPPER RIDGE HAS MOVED EAST AND A STEADY SOUTHWEST FLOW ALOFT CONTINUES TO KEEP VERY WARM AIR OVER SOUTHEAST IDAHO AS WELL AS CONTINUING TO PUMP MOISTURE NORTHWARD. KEPT ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY THROUGH 11 PM THEN JUST HAVE SHOWERS AFTER THAT POINT. EXPECT SAME TREND WEDNESDAY AS REMAIN IN WARM UNSTABLE AIR MASS WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY. EXPECT MORE SUSTAINED PRECIPITATION WEDNESDAY NIGHT THROUGH THURSDAY AS STRONG COLD FRONT MOVES THROUGH EARLY THURSDAY WITH PRECIPITATION BEHIND THE FRONT. SNOW LEVELS BEGIN TO DROP RAPIDLY THURSDAY NIGHT DOWN TO NEAR THE 5 THOUSAND FOOT LEVEL BY FRIDAY MORNING. SHOULD SEE SOME LIGHT SNOW ACCUMULATIONS IN THE MOUNTAINS THURSDAY AFTERNOON THROUGH FRIDAY IN THE 1 TO 6 INCH RANGE. HIGH TEMPERATURES WILL CONTINUE TO FALL THROUGH THE PERIOD AFTER THE 70S AND 80S THE LAST COUPLE DAYS BY FRIDAY HIGHS WILL BE IN THE 30S IN THE MOUNTAINS TO NEAR 50 IN THE SNAKE RIVER PLAIN. EXPECT BREEZY CONDITIONS BEHIND THE FRONT THURSDAY AND FRIDAY AS WELL. GK .LONG TERM...FRI NIGHT THROUGH NEXT TUE NIGHT. LARGE DIFFERENCES FROM MODEL RUN TO MODEL RUN ARE EVIDENT...MAKING THIS PERIOD A LOW CONFIDENCE FORECAST. THE 500MB LONG WAVE PATTERN INDICATES A SIGNIFICANT RIDGE OVER THE NORTHERN GREAT BASIN THAT TRANSITION BY THE MON TO NEARLY ZONAL FLOW. THE FACT THAT THE 24/00Z GUIDANCE BROUGHT IN A SHORTWAVE THAT COMPLETELY OBLITERATED THE HIGH AND LINGERED AN ACTUAL CLOSED LOW OVER THE GREAT BASIN HAS BECOME A DRY NORTHWESTERLY FLOW ON THE 24/12Z GUIDANCE. HAVE PUSHED WEEKEND FORECAST CLOSER TO CLIMATOLOGY. THE ZONAL FLOW FOR THE END OF THE PERIOD MEANS THAT WEATHER WILL BE DRIVEN BY SHORTWAVE TIMING...THUS THE SECOND HALF OF THE TIME WILL ALSO BE SHOWING LARGE RUN-TO-RUN CHANGES. OVERALL...THERE DOES NOT APPEAR TO BE ANY MAJOR STORM AT LEAST DURING ANY POINT IN THIS MEDIUM RANGE FORECAST. DID NOT MAKE ANY CHANGES TO THE SECOND HALF EXCEPT FOR COORDINATION ISSUES. MESSICK && .AVIATION...UNSTABLE ATMOSPHERE WITH EVEN THE GFS INDICATING WIDESPREAD CAPE OVER 300 J/KG AND NEGATIVE LIFTED INDICES FOR THE BOUNDARY LAYER WELL BELOW MINUS 1 MEANS THAT -TSRA ARE STRONG POSSIBILITY. SPC HAS ALSO ISSUED A MESOSCALE DISCUSSION ABOUT THE HELICITY AND THE ENHANCED INSTABILITY DUE TO THE EXTREMELY DRY SURFACE LAYER. STRONGEST PROBABILITY WAS KIDA SO PUT IN TEMPORARY CONDITION OF -TSRA. AT THIS TIME A BAND OF -SHRA DEVELOPED INTO A LINE OF -TSRA AND PASSED JUST TO THE NORTH OF THIS AIRDROME. MORE -SHRA/-TSRA ARE DEVELOPING IN NORTHERN NEVADA WITH STEERING FLOW INTO THE MAGIC VALLEY AND SNAKE RIVER PLAIN AND MAY HAVE TO DO THE SAME WITH KBYI. -TSRA SHOULD WRAP UP PRIOR TO 25/03Z WITH SOME VIRGA OR -SHRA POSSIBLE UNTIL 25/06Z-25/09Z. MESSICK && .HYDROLOGY... THE HENRYS FORK AT REXBURG AND SAINT ANTHONY IS STILL FORECAST TO REACH FLOOD STAGE LATE IN THE DAY ON THURSDAY. FLOOD WATCHES AND OR WARNINGS MAY NEED TO BE ISSUED BEGINNING WEDNESDAY FOR THOSE FORECAST POINTS. GK && .PIH WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 24, 3:14 AM MDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 314 AM MDT TUE APR 24 2012 IDZ017>025-031-032-250915- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 314 AM MDT TUE APR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. THE MAIN THREATS WILL BE BRIEF RAINFALL...GUSTY WINDS IN EXCESS OF 40 MPH AND BLOWING DUST. THE THREAT OF SEVERE THUNDERSTORMS IS MINIMAL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS CONTINUE WEDNESDAY WITH A THREAT OF BRIEF DOWNPOURS...GUSTY WINDS AND SMALL HAIL. A GOOD CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS ARRIVES WEDNESDAY NIGHT AND CONTINUES THROUGH FRIDAY. SNOW LEVELS BY FRIDAY AFTERNOON WILL DROP TO AROUND 5000-5500 FEET AS TEMPERATURES WILL 25-35 DEGREES COOLER THAN WHAT WAS EXPERIENCED EARLIER IN THE WEEK. LINGERING SHOWERS WILL REMAIN PLACE THROUGH MONDAY. RECORD BREAKING HEAT FOLLOWED UP BY MODERATE PRECIPITATION IN SOME SPOTS WILL CONTRIBUTE TO RISING WATER LEVELS ACROSS PORTIONS OF EASTERN IDAHO. THE HENRY'S FORK AT REXBURG AND ST. ANTHONY ARE FORECAST TO GO INTO FLOOD BY THURSDAY AND FRIDAY...RESPECTIVELY. THE BIG WOOD RIVER IN HAILEY COULD REACH BANKFULL BY THE END OF THE WEEK AS WELL. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Apr 24, 1:40 PM MDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
140 PM MDT TUE APR 24 2012
IDZ019-020-032-242045-
CLARK ID-JEFFERSON ID-BUTTE ID-FREMONT ID-CUSTER ID-
140 PM MDT TUE APR 24 2012
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
NORTHERN BUTTE COUNTY IN EAST CENTRAL IDAHO
EXTREME NORTH CENTRAL FREMONT COUNTY IN EASTERN IDAHO
CLARK COUNTY IN EASTERN IDAHO
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
UNTIL 245 PM MDT
AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST
OF MONIDA TO 7 MILES WEST OF DARLINGTON..AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DARLINGTON...
HUMPHREY...
HOWE... KILGORE AND DUBOIS...
LAT...LON 4365 11295 4377 11372 4381 11370 4424 11296
4424 11283 4432 11282 4449 11254 4446 11239
4453 11236 4457 11229 4453 11210 4457 11187
4452 11182 4456 11166 4467 11149 4472 11149
4473 11139
TIME...MOT...LOC 1940Z 289DEG 15KT 4472 11195 4380 11353
GKSpecial weather statement, Apr 24, 4:28 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 428 PM MDT TUE APR 24 2012 IDZ022-242315- ONEIDA ID-POWER ID-CASSIA ID- 428 PM MDT TUE APR 24 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO UNTIL 515 PM MDT AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF IDAHOME..MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL EASTERN CASSIA COUNTY... RURAL WESTERN ONEIDA COUNTY... RURAL SOUTHERN POWER COUNTY... LAT...LON 4256 11305 4234 11275 4219 11320 4232 11339 TIME...MOT...LOC 2228Z 242DEG 16KT 4231 11326 TW
Special weather statement, Apr 24, 4:31 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 431 PM MDT TUE APR 24 2012 IDZ023-242315- CARIBOU ID-BANNOCK ID- 431 PM MDT TUE APR 24 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO WEST CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO UNTIL 515 PM MDT AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF ROBIN..MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHESTERFIELD... HATCH... LAT...LON 4294 11180 4270 11162 4254 11210 4273 11226 TIME...MOT...LOC 2231Z 238DEG 23KT 4267 11209 RS
Special weather statement, Apr 24, 4:50 PM MDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 450 PM MDT TUE APR 24 2012 IDZ022-242330- ONEIDA ID-CASSIA ID- 450 PM MDT TUE APR 24 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO UNTIL 530 PM MDT AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALMO..MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN CASSIA COUNTY... RURAL EASTERN CASSIA COUNTY... RURAL WESTERN ONEIDA COUNTY... LAT...LON 4233 11311 4213 11288 4200 11365 4208 11372 TIME...MOT...LOC 2250Z 243DEG 20KT 4206 11355 TW
Local storm report, Apr 24, 4:56 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
456 PM MDT TUE APR 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 16 S KILGORE 44.17N 111.88W
04/24/2012 E57 MPH FREMONT ID MESONET
GAS CAVES - ELE 5775 FT
&&
PANGELSpecial weather statement, Apr 24, 5:30 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 530 PM MDT TUE APR 24 2012 IDZ022-250015- ONEIDA ID-CASSIA ID- 530 PM MDT TUE APR 24 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO UNTIL 615 PM MDT AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF BLACK PINE..MOVING EAST AT 20 MPH. THE STORM WILL CROSS INTERSTATE 84 NORTH OF BLACK PINE BETWEEN 545 AND 6 PM MDT. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHEASTERN CASSIA COUNTY... RURAL EASTERN CASSIA COUNTY... RURAL SOUTHWESTERN ONEIDA COUNTY... RURAL WESTERN ONEIDA COUNTY... LAT...LON 4230 11294 4207 11280 4202 11329 4219 11336 TIME...MOT...LOC 2328Z 251DEG 17KT 4212 11326 RS
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:58 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Blaine, Butte, Minidoka | 62 min |
| Apr 25, 11:27 AM MDT | Flood Watch | PIH | 23 hr | |
| Apr 25, 11:41 AM MDT | River Flood Warning | PIH | Fremont, Madison | 47 hr |
| Apr 25, 11:41 AM MDT | River Flood Warning | PIH | Fremont, Madison | 47 hr |
Nearby
Severe Thunderstorm Warnings in Idaho, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.